Alert archive / Alabama / Small Craft Advisories in 2012

Small Craft Advisory 15, NWS Mobile, AL

March 2, 2012

NWS Mobile, AL issued this small craft advisory at Mar 2, 2012, 3:40 PM CST. It took effect at Mar 3, 2012, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2012, 3:40 PM CST (21:40 UTC)
In effect from
Mar 3, 2012, 12:00 PM CST
Expired
Mar 3, 2012, 6:00 PM CST
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WHUS74 KMOB 022140
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CST FRI MAR 2 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT OVER THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA...OUT TO 60 NM OUT...INCLUDING
MOBILE BAY...FROM NOON CST SATURDAY UNTIL NOON CST SUNDAY...

.MODERATE SOUTH WINDS WILL DIMINISH LATE TONIGHT AT THE APPROACH OF
A COLD FRONT. WINDS WILL SHIFT TO THE NORTHWEST 20 TO 25 KNOTS BEHIND
THE FRONT AS IT CROSSES THE MARINE AREA...BEGINNING AROUND NOON.

GMZ630-650-655-670-675-030545-
/O.NEW.KMOB.SC.Y.0015.120303T1800Z-120304T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
340 PM CST FRI MAR 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO NOON CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO NOON CST
SUNDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS

* SEAS: BUILDING TO 7 TO 9 FEET FROM SATURDAY AFTERNOON AND
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO BRING HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
904 
WHUS74 KMOB 030551
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1151 PM CST FRI MAR 2 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT OVER THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA...OUT TO 60 NM OUT...INCLUDING
MOBILE BAY...FROM NOON CST SATURDAY UNTIL NOON CST SUNDAY...

.MODERATE SOUTH WINDS WILL DIMINISH LATE TONIGHT AT THE APPROACH
OF A COLD FRONT. WINDS WILL SHIFT TO THE NORTHWEST 20 TO 25 KNOTS
BEHIND THE FRONT AS IT CROSSES THE MARINE AREA...BEGINNING AROUND
NOON.

GMZ630-650-655-670-675-031400-
/O.CON.KMOB.SC.Y.0015.120303T1800Z-120304T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1151 PM CST FRI MAR 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO
NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO
NOON CST SUNDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS

* SEAS: BUILDING TO 7 TO 9 FEET FROM SATURDAY AFTERNOON AND 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO BRING HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
887 
WHUS74 KMOB 031237
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
637 AM CST SAT MAR 3 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT OVER THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA...OUT TO 60 NM OUT...INCLUDING MOBILE
BAY...FROM NOON CST SATURDAY UNTIL NOON CST SUNDAY...

.A STRONG NORTHERLY FLOW WILL DEVELOP IN THE WAKE OF A COLD FRONT
TODAY.

GMZ630-650-655-670-675-032100-
/O.CON.KMOB.SC.Y.0015.120303T1800Z-120304T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
637 AM CST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
CST SUNDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS

* SEAS: BUILDING TO 5 FEET NEARSHORE TO 9 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO BRING HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
074 
WHUS74 KMOB 031846
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1246 PM CST SAT MAR 3 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON CST TODAY 
THROUGH 6 CST PM THIS EVENING FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND 
SOUNDS...

...A GALE WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING THROUGH 9
AM SUNDAY MORNING FOR THE COASTAL WATERS OR ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FROM 9 AM CST SUNDAY 
THROUGH NOON CST SUNDAY FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND 
SOUNDS...

.STRONG HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE NORTHERN GULF
THROUGH TONIGHT AND EARLY SUNDAY RESULTING IN GALE CONDITIONS OVER
THE MARINE AREA BEGINNING EARLY TONIGHT CONTINUING THROUGH MID
MORNING SUNDAY. A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE
AREA THROUGH MIDDAY SUNDAY THEN BECOME NORTHWEST TO WEST AND
GRADUALLY DIMINISH SUNDAY AFTERNOON THROUGH LATE MONDAY.


GMZ630-650-655-670-675-040400-
/O.EXT.KMOB.SC.Y.0015.000000T0000Z-120304T0000Z/
/O.NEW.KMOB.GL.W.0004.120304T0000Z-120304T1500Z/
/O.NEW.KMOB.SC.Y.0016.120304T1500Z-120304T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1246 PM CST SAT MAR 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO NOON CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SUNDAY. SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 6 PM CST THIS
EVENING AND FROM 9 AM TO NOON CST SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 30 TO 35 KNOTS BY EARLY TONIGHT
  CONTINUING THROUGH MID MORNING SUNDAY THEN GRADUALLY DIMINISHING
  THROUGH LATE MONDAY. 

* SEAS: BUILDING TO 5 TO 8 FEET OUT TO 20 NM AND 8 TO 12 FEET FROM 20
  TO 60 NM OUT OVERNIGHT. BAY AND INLAND WATERS BECOMING VERY ROUGH
  OVERNIGHT CONTINUING THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
571 
WHUS74 KMOB 031857 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1256 PM CST SAT MAR 3 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON CST TODAY 
THROUGH 6 CST PM THIS EVENING FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND 
SOUNDS...

...A GALE WARNING IS NOW IN EFFECT FROM 6 PM CST THIS EVENING
THROUGH 9 AM CST SUNDAY MORNING FOR THE COASTAL WATERS OR ALABAMA AND
NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND
SOUNDS...

...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FROM 9 AM CST SUNDAY 
THROUGH NOON CST SUNDAY FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND 
SOUNDS...

.STRONG HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE NORTHERN GULF
THROUGH TONIGHT AND EARLY SUNDAY RESULTING IN GALE CONDITIONS OVER
THE MARINE AREA BEGINNING EARLY TONIGHT CONTINUING THROUGH MID
MORNING SUNDAY. A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE
AREA THROUGH MIDDAY SUNDAY THEN BECOME NORTHWEST TO WEST AND
GRADUALLY DIMINISH SUNDAY AFTERNOON THROUGH LATE MONDAY.


GMZ630-650-655-670-675-040415-
/O.EXT.KMOB.SC.Y.0015.000000T0000Z-120304T0000Z/
/O.NEW.KMOB.GL.W.0004.120304T0000Z-120304T1500Z/
/O.NEW.KMOB.SC.Y.0016.120304T1500Z-120304T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1256 PM CST SAT MAR 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO NOON CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SUNDAY. SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 6 PM CST THIS
EVENING AND FROM 9 AM TO NOON CST SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 30 TO 35 KNOTS BY EARLY TONIGHT
  CONTINUING THROUGH MID MORNING SUNDAY THEN GRADUALLY DIMINISHING
  THROUGH LATE MONDAY. 

* SEAS: BUILDING TO 5 TO 8 FEET OUT TO 20 NM AND 8 TO 12 FEET FROM 20
  TO 60 NM OUT OVERNIGHT. BAY AND INLAND WATERS BECOMING VERY ROUGH
  OVERNIGHT CONTINUING THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 11:44 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Mar 2, 11:44 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION ...CORRECTED WORDING FOR CLARITY...AVN
UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1144 AM CST FRI MAR 2 2012

.AVIATION UPDATE (02/18Z ISSUANCE)...THE OVERALL OUTLOOK FOR THE
NEXT 6 OR SO HOURS IS VFR WITH SCT SHRA/TSRA THROUGH THE
PERIOD...INCREASING IN COVERAGE THROUGH THIS EVENING AND OVERNIGHT.
SQUALL LINE EXPECTED TO BEGIN APPROACHING THE NORTHWEST COUNTY
WARNING AREA AROUND 2200 CST TONIGHT AND PASSING THROUGH THE
SOUTHEAST PART OF THE AREA AROUND 0900 SATURDAY. WE PLAN ON SEEING
SAID SQUALL LINE PASSING MOB/BFM BEGINNING AROUND 0400 CST AND PNS
AROUND 0600 CST ENDING WITH A 2 HOUR WINDOW ENDING 0600 CST AND 0800
CST RESPECTIVELY. APPROXIMATE DURATION 45 MINUTES TO MORE THAN AN
HOUR WITH BELOW LIFR CONDITIONS AND VARIABLE GUSTY WIND.

**************************PREVIOUS ISSUANCE********************

.SHORT TERM (TODAY AND TONIGHT)...THE POWERFUL UPPER SHORTWAVE THAT
IS EXPECTED TO IGNITE SEVERE WEATHER ACROSS THE OHIO AND TENNESSEE
VALLEYS IS CURRENTLY DIGGING ACROSS THE INTERMOUNTAIN WEST AND WILL
TRANSLATE EAST TODAY. THIS WILL CAUSE A SFC LOW ACROSS THE SOUTHERN
PLAINS TO DEEPEN AND MOVE NORTHEAST TO SOUTHERN MICHIGAN BY THIS
EVENING. AHEAD OF THIS SFC LOW AND ASSOCIATED COLD FRONT...A WARM
AND MOIST AIRMASS WILL CONTINUE TO FLOW NORTHWARD FROM THE GULF OF
MEXICO. THIS WILL ALLOW TEMPS TO AGAIN CLIMB INTO THE UPPER 70S AND
LOW 80S ACROSS THE CENTRAL GULF COAST THIS AFTERNOON. DEWPOINTS WILL
BE IN THE MID TO UPPER 60S...MAKING FOR ANOTHER MUGGY DAY. AS THE
LOW RAPIDLY MOVES NORTHEAST IT WILL SEND A COLD FRONT SURGING
SOUTHWARD TOWARD THE AREA BY LATE THIS AFTERNOON AND EVENING. AHEAD
OF THE FRONT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
INTO A SQUALL LINE THAT WILL MOVE ACROSS THE AREA THIS EVENING AND
OVERNIGHT. SHEAR PROFILES WILL WEAKEN AND BECOME UNIDIRECTIONAL
THROUGH THE EVENING DUE TO THE SFC LOW RAPIDLY MOVING AWAY FROM THE
REGION...BUT WILL REMAIN FAVORABLE FOR SEVERE THUNDERSTORM
DEVELOPMENT. THE SHEAR COMBINED WITH MLCAPES OF 400 TO 800 J/KG WILL
BE FAVORABLE FOR PRIMARILY DAMAGING STRAIGHT LINE WINDS GUSTS WITH
BOWS AND LEWPS ALONG THE LINE. WET BULB ZERO LEVELS OF 9.5 TO 10 KFT
WILL ALSO SUPPORT MARGINALLY SEVERE HAIL. THE PRIMARY TORNADO RISK
IS EXPECTED TO REMAIN NORTH OF OUR REGION BUT WITH THIS TYPE OF
SYSTEM AN ISOLATED TORNADO CANNOT BE RULED OUT. THE SEVERE THREAT
WILL CONTINUE THROUGH THE OVERNIGHT HOURS AS THE COLD FRONT MOVES
ACROSS. 13/JC

&&

(SATURDAY THROUGH SUNDAY)...THE COLD FRONT IS EXPECTED TO BE PUSHING
EAST OF I-65 BY 12Z SATURDAY...AND SHOULD BE EAST OF OUR FCST AREA BY
AROUND 18Z SATURDAY. WILL STILL BE LOOKING AT LIKELIHOOD OF SHOWERS
AND THUNDERSTORMS...SOME STRONG...EAST OF I-65 AND OVER THE FLORIDA
PANHANDLE SATURDAY MORNING...GRADUALLY TAPERING OFF WEST TO EAST
DURING THE AFTERNOON HOURS. A FEW LINGERING POST FRONTAL SHOWERS WILL
BE POSSIBLE SATURDAY NIGHT BUT THOSE TOO WILL END BY EARLY SUNDAY
MORNING. COOLER AIRMASS WORKING INTO THE REGION WITH THE PASSAGE OF
THE FRONTAL BOUNDARY. HIGHS BOTH SATURDAY AND SUNDAY IN THE
60S...LOWS SATURDAY NIGHT IN THE MID 30S EXCEPT FOR SOME LOWER 40S
ALONG THE IMMEDIATE COAST. 12/DS

&&

.LONG TERM (MONDAY THROUGH THURSDAY)...PRIMARILY A TEMPERATURE FCST
NEXT WEEK AS SFC HIGH PRESSURE MOVES EAST ACROSS THE SOUTHEASTERN
STATES. MIN TEMPS SLIGHTLY BELOW NORMAL EACH NIGHT...IN THE UPPER 30S
INTERIOR AND LOWER 40S COASTAL EARLY IN THE WEEK...MODERATING TO MID
40S INLAND AND LOWER 50S COASTAL BY WEDNESDAY NIGHT. DAYTIME HIGHS
EACH DAY NEAR THE NORMAL OF AROUND 70 DEGREES. NO PCPN EXPECTED AT
THIS TIME THROUGH THE LONG TERM PERIOD...WITH GENERALLY CLEAR TO
PARTLY CLOUDY SKIES EXPECTED. POTENTIAL FOR SOME PATCHY RADIATIONAL
FOG EARLY MONDAY MORNING AS GROUND WILL BE WET DUE TO PREVIOUS
RAINFALL...OTHERWISE FOG SHOULD NOT BE AS MUCH OF AN ISSUE AS IT HAS
BEEN OVER THE PAST SEVERAL DAYS. A LIGHT NORTHEASTERLY FLOW MONDAY
WILL BECOME MORE EAST TO SOUTHEASTERLY BY THURSDAY AS THE SFC HIGH
SHIFTS TO THE MID ATLANTIC COAST. WITH THE RETURN TO A MORE ONSHORE
FLOW BY THURSDAY...ADVECTION FOG MAY AGAIN BECOME AN ISSUE LATE NEXT
WEEK. 12/DS

&&

.AVIATION (02/12Z TAF ISSUANCE)...IFR TO LIFR CONDITIONS WILL
CONTINUE THROUGH MID MORNING DUE TO DENSE FOG AND LOW CIGS. CIGS
WILL REMAIN IN THE IFR TO MVFR RANGE THROUGH THE DAY. CIGS WILL
LOWER LATE TONIGHT AS A LINE OF SHOWERS AND THUNDERSTORMS MOVES
ACROSS THE AREA AHEAD OF A COLD FRONT. 13/JC

&&

.MARINE...PATCHY AREAS OF DENSE FOG WILL CONTINUE ACROSS THE MARINE
AREA THROUGH LATE THIS MORNING. ANOTHER ROUND OF DENSE FOG IS
POSSIBLE TONIGHT AHEAD OF THE APPROACHING FRONT. VISIBILITIES NEAR
THE COAST AND OVER AREA BAYS WILL BE LESS THAN A MILE. SOUTHERLY
WINDS WILL INCREASE TO CAUTIONARY LEVELS TODAY AHEAD OF AN
APPROACHING COLD FRONT. THE FRONT WILL MOVE ACROSS THE MARINE
SATURDAY MORNING WITH A STRONG NORTHERLY FLOW EXPECTED IN THE WAKE
OF THE FRONT THROUGH SUNDAY MORNING. A SMALL CRAFT ADVISORY WILL
LIKELY BE REQUIRED. WINDS AND SEAS WILL DECREASE SUNDAY INTO MONDAY
AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF. 13/JC

&&

.FIRE WEATHER...A WARM AND MOIST SOUTHERLY FLOW CONTINUES OVER THE
AREA THROUGH TODAY WITH AFTERNOON RELATIVE HUMIDITIES REMAINING WELL
ABOVE CRITICAL LEVELS. A COLD FRONT MOVES THROUGH THE AREA LATE
FRIDAY NIGHT INTO SATURDAY MORNING WITH NUMEROUS SHOWERS AND
THUNDERSTORMS EXPECTED...BUT THE FRONT USHERS COOLER AND DRIER AIR
INTO THE REGION IN ITS WAKE. AFTERNOON RELATIVE HUMIDITIES WILL
REMAIN ABOVE CRITICAL LEVELS ON SATURDAY BUT ARE EXPECTED TO DROP
INTO THE MID 20S ACROSS MOST OF THE AREA...EXCEPT LOWER 30S OVER THE
FLORIDA PANHANDLE ON SUNDAY AFTERNOON. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      80  61  62  38 /  30  80  70  20
PENSACOLA   76  64  65  41 /  20  70  80  40
DESTIN      73  64  65  49 /  20  60  80  50
EVERGREEN   82  60  62  37 /  30  80  80  30
WAYNESBORO  84  56  61  35 /  50  80  30  10
CAMDEN      82  60  60  37 /  30  90  60  10
CRESTVIEW   81  65  65  37 /  20  70  80  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...AND LOWER MOBILE.

FL...DENSE FOG ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
     ROSA.

MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...AND MOBILE BAY.

&&
Hazardous weather outlook, Mar 2, 6:50 AM CST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CST FRI MAR 2 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
650 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS ARE POSSIBLE IN THE HEAT OF THE AFTERNOON
WITH DAMAGING WINDS THE PRIMARY THREAT. HOWEVER THE PRIMARY SEVERE
WEATHER RISK WILL BE TONIGHT INTO EARLY SATURDAY MORNING AS A COLD
FRONT MOVES ACROSS THE GULF COAST. ATMOSPHERIC CONDITIONS INDICATE
THAT THERE IS THE POTENTIAL FOR ISOLATED TO SCATTERED SEVERE
THUNDERSTORMS ALONG AND NORTH OF A LINE EXTENDING ROUGHLY FROM JUST
NORTH OF WIGGINS MISSISSIPPI TO MOBILE...EVERGREEN AND BRANTLEY IN
ALABAMA. THE BEST TIME FRAME FOR SEVERE THUNDERSTORM DEVELOPMENT
WOULD BE FROM MID EVENING TO AROUND 4 AM SATURDAY MORNING AS THE
LINE OF THUNDERSTORMS ALONG A COLD FRONT SHIFTS EAST OF I-65. THE
PRIMARY THREATS WOULD BE DAMAGING WIND GUSTS AND LARGE HAIL IN
ADDITION TO ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SEVERE THREAT WILL END SATURDAY MORNING AS THE COLD FRONT MOVES
THROUGH. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
THIS EVENING THROUGH EARLY SATURDAY MORNING.

GMZ630-650-655-670-675-031200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS
FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
650 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND FRIDAY

AREAS OF FOG WILL WILL CONTINUE OVER INLAND BAYS AND COASTAL
WATERWAYS OUT TO 10 NAUTICAL MILES THROUGH MID MORNING. VISIBILITIES
BELOW ONE NAUTICAL MILE CAN BE EXPECTED.

WINDS WILL INCREASE INTO THE SMALL CRAFT EXERCISE CAUTION RANGE FROM
THE SOUTH BY THIS AFTERNOON. THIS WILL HELP TO ERODE ANY LINGERING
FOG BY MIDDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY EVENING THROUGH WEDNESDAY

A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA DURING THE
SATURDAY MORNING TIME FRAME...BRINGING INCREASING CHANCES OF
THUNDERSTORMS. ATMOSPHERIC CONDITIONS INDICATE THAT THERE IS THE
POTENTIAL FOR A FEW STRONG TO POSSIBLY SEVERE STORMS THAT WOULD
CREATE SUDDEN SQUALLS LOCALLY. A SMALL CRAFT ADVISORY WILL LIKELY BE
REQUIRED SATURDAY...SATURDAY NIGHT AND INTO EARLY SUNDAY FOR STRONG
OFFSHORE WINDS BEHIND THE FRONT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:55 PM CSTTornado WarningMOBClarke, Wilcox50 min
Mar 2, 4:26 PM CSTTornado WarningMOBMonroe, Wilcox49 min
Mar 2, 4:27 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke48 min
Mar 2, 4:43 PM CSTTornado WarningMOBCovington17 min
Mar 2, 4:57 PM CSTTornado WarningMOBClarke33 min
Mar 2, 5:03 PM CSTTornado WarningMOBBaldwin, Conecuh, Escambia, Monroe42 min
Mar 2, 5:16 PM CSTTornado WarningMOBCovington29 min
Mar 2, 5:17 PM CSTTornado WarningMOBClarke, Wilcox58 min
Mar 2, 5:35 PM CSTTornado WarningMOBChoctaw, Clarke19 min

Nearby

Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.